English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The homotopy category of pseudofunctors and translation cohomology

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235864

Muro,  Fernando
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Muro, F. (2007). The homotopy category of pseudofunctors and translation cohomology. Journal of Pure and Applied Algebra, 211(3), 821-850. doi:10.1016/j.jpaa.2007.04.008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2AC1-3
Abstract
There is no abstract available